Skip to main content

The Uniqueness of Plethystic Factorisation

Bowman, Christopher, Paget, Rowena E. (2019) The Uniqueness of Plethystic Factorisation. Transactions of the American Mathematical Society, 373 (3). pp. 1653-1666. ISSN 0002-9947. (doi:10.1090/tran/8021)

PDF - Author's Accepted Manuscript
Download (502kB) Preview
[img]
Preview
PDF - Publisher pdf
Restricted to Repository staff only
Contact us about this Publication Download (242kB)
[img]
PDF (Pre-Print) - Pre-print
Download (456kB) Preview
[img]
Preview
Official URL
https://doi.org/10.1090/tran/8021

Abstract

We prove that a plethysm product of two Schur functions can be factorised uniquely and classify homogeneous and indecomposable plethysm products.

Item Type: Article
DOI/Identification number: 10.1090/tran/8021
Uncontrolled keywords: School of Mathematics, Statistics and Actuarial Science
Divisions: Faculties > Sciences > School of Mathematics Statistics and Actuarial Science
Depositing User: Rowena E Paget
Date Deposited: 04 Oct 2019 09:34 UTC
Last Modified: 08 Jan 2020 11:48 UTC
Resource URI: https://kar.kent.ac.uk/id/eprint/77040 (The current URI for this page, for reference purposes)
Bowman, Christopher: https://orcid.org/0000-0001-6046-8930
  • Depositors only (login required):

Downloads

Downloads per month over past year